# SDR DALA2014082504699

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PERFORMED VISUAL INSPECTION AND FOUND CORROSION ON STRINGER 33L BETWEEN FRAMES 65 - 66.  REPAIRED THE STRINGER IAW SRM 53-00-13, FIG 201.
